MathSciNet Relay Station
MathSciNet bibliographic data
MR2538746 (2010j:12001) 12E05 (11C08 12Y05)
Bodin, Arnaud; Dèbes, Pierre; Najib, Salah Indecomposable polynomials and their spectrum. Acta Arith. 139 (2009), no. 1, 79–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement